A Resolution Theorem for Algebraic Domains

TitleA Resolution Theorem for Algebraic Domains
Publication TypeConference Paper
Year of Publication2003
AuthorsPascal Hitzler
Conference NameIJCAI-03
Pagination1339-1340
Conference LocationAcapulco, Mexico
Abstract

W. C. Rounds and G.-Q. Zhang have recently proposed to study a form of resolution on algebraic domains [Rounds and Zhang, 2001]. This framework allows reasoning with knowledge which is hierarchically structured and forms a (suitable) domain, more precisely, a coherent algebraic cpo as studied in domain theory. In this paper, we give conditions under which a resolution theorem -- in a form underlying resolution-based logic programming systems -- can be obtained. The investigations bear potential for engineering new knowledge representation and reasoning systems on a firm domain-theoretic background.

Full Text

Pascal Hitzler, 'A Resolution Theorem for Algebraic Domains,' 18th International Joint Conference on Artificial Intelligence, IJCAI-03, Acapulco, Mexico, August 2003, pp. 1339-1340.

Related Files: